RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 2, Pages 307–309 (Mi dan39149)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On spectral synthesis in spaces of analytic functionals

V. A. Tkachenko

Physical Engineering Institute of Low Temperatures, UkrSSR Academy of Sciences, Khar'kov

Full text: PDF file (466 kB)

Bibliographic databases:
UDC: 517.539+513.88
Presented: С. М. Никольский
Received: 24.01.1975

Citation: V. A. Tkachenko, “On spectral synthesis in spaces of analytic functionals”, Dokl. Akad. Nauk SSSR, 223:2 (1975), 307–309

Citation in format AMSBIB
\Bibitem{Tka75}
\by V.~A.~Tkachenko
\paper On spectral synthesis in spaces of analytic functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 2
\pages 307--309
\mathnet{http://mi.mathnet.ru/dan39149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0385551}
\zmath{https://zbmath.org/?q=an:0327.46034}


Linking options:
  • http://mi.mathnet.ru/eng/dan39149
  • http://mi.mathnet.ru/eng/dan/v223/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “On operators commuting with generalized differentiation in spaces of analytic functionals with given indicator of growth”, Math. USSR-Sb., 31:3 (1977), 389–407  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Tkachenko, “Spectral theory in spaces of analytic functionals for operators generated by multiplication by the independent variable”, Math. USSR-Sb., 40:3 (1981), 387–427  mathnet  crossref  mathscinet  zmath  isi
    3. O. V. Epifanov, “A homogeneous equation of convolution type in a space of analytic functions”, Math. USSR-Izv., 27:1 (1986), 85–100  mathnet  crossref  mathscinet  zmath
    4. F. A. Shamoyan, “Weak invertibility in weight spaces of analytic functions”, Izv. Math., 60:5 (1996), 1061–1082  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:30
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020